# SDR DALA2016110108041

- Difficulty date: July 11, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,501 hours, 30,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PLATE 620MB.  CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE 620MB WAS REMOVED IAW SRM 51-10-04 AND WAS MEASURED MAX DIAMETER ALLOWED IS 0.532" AND MAX DIAMETER MEASURE IS 0.58" IN 3 HOLES ADJACENT THEREFORE IS OUT OF LIMITS IAW SRM 57-10-01 CONDITION II (1)(A).  REPLACE ACCESS PLATE AND VERIFIED WITH IPC 57-23-01.
